# SDR CA001201002

- Difficulty date: October 29, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Airbus A310-304
- System (JASC): 2210 · Autopilot System
- Part: Switch
- Condition: Failed
- Location: Autopilot
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT HAD 2 AIR TURNBACKS DUE TO NR 2 PITCH TRIM LEVER DISENGAGING DURING CLIMB. THE NR 1 PITCH TRIM SYSTEM WAS ON MEL, AT THIS TIME. AFTER THE FIRST TURNBACK, THE NR 2 FLIGHT AUGMENTATION COMPUTER WAS REPLACED.  THE NR 2 FAC TESTED SERVICEABLE. NR 1 SYSTEM REMAINED ON MEL. AIRCRAFT DEPARTED, DURING CLIMB NR 2 PITCH TRIM DISCONNECTED WITH ANOTHER NR 2 FAC FAULT. AIRCRAFT RETURNED TO BASE. THE TORQUE LIMIT SWITCH WAS REPLACED AS PER AMM 22-13-24 PAGE 401, FOR THE NR 1 SYSTEM. THE NR 2 FAC REPLACED AS PER AMM 22-26-34. OFF PART NUMBERS 2-2221-9-0001.
